Discussions that mention norco

Pain Management board


Hello All,

As some of you may know, I have recently had some med changes/increases. They are as follows........

[LIST]
[*]Increase in Oxycontin, from 20mg 3x/day to 20mg 4x/day
[/LIST]

[LIST]
[*]Change from Vicodin 7.5/500, up to 6x/day to Norco, 10/325, up to 6x/day
[/LIST]

I have also been prescribed Toprol XL 50mg 2x/day and Triamterene/HCTZ 37.5/25mgs 1x/day (about 4 months ago) for recently discovered high BP.

My Soma 350mg 3x/day is the same and I take .5mg Xanax very occasionally for anxiety.

Over the past couple of weeks, I have been having sporadic episodes where I will have vision problems. They are hard to describe, but I will try my best. I will be doing my usual daily things, no specific times, and suddenly I will notice an "aura" of sorts. Almost like someone has taken my picture with a flash about 10 times in a row. The aura is only around the perifery, somewhat like tunnel vision. If I close my eyes and lay down for a bit, it will go away. I don't have any pain with it, just a bit of a "wierd" feeling.

I'm not a total stranger to similar "auras/flashes", because I have always had them as a warning sign before a migraine, but in these cases, no migraine follows. (Thank God) I just can't seem to be able to figure out what is causing this. I know I should probably call my doctor, and I will, but I was wondering if anyone else has ever had this happen due to an increase or change in meds. And if so, was it temporary? I've also been having some nerve related problems lately too, like numbness and tingling in my arms, hands, legs and feet. I've had disc problems in all areas of my spine for years, and have brought this to my PM's attention, but wasn't having the vision problems at that time, so it didn't come up.

Thank you in advance for any info. I just wanted to run it by my very knowledgeable friends here, before calling my GP's office. I've had so many issues with this office in the past year or so, that I hate having to call them unless it is absolutely necessary. My hubby gets freaked out about it and keeps wanting to take me to the ER when it happens. Thank you and God Bless, CMP/MM